# SDR ASAA2016102618527

- Difficulty date: October 26, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TRANSITION PANEL. BS 727 TO 727E+10 HAS CORROSION.  ACFT GROUNDED. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.  REMOVED DAMAGED TRANSITION PANEL IAW SRM 51-40-02 AND SPLICED IN NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5 AND DWG 146A7500 REV C AND 146A7502 REV A.
